Generalized multiple Dirichlet series and generalized multiple polylogarithms

Volume 124 / 2006

Kohji Matsumoto, Hirofumi Tsumura Acta Arithmetica 124 (2006), 139-158 MSC: 11M41, 40B05. DOI: 10.4064/aa124-2-2

Authors

  • Kohji MatsumotoGraduate School of Mathematics
    Nagoya University
    Chikusa-ku
    Nagoya 464-8602, Japan
    e-mail
  • Hirofumi TsumuraDepartment of Mathematics
    and Information Sciences
    Tokyo Metropolitan University
    1-1, Minami-Ohsawa, Hachioji
    Tokyo 192-0397, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image